# SDR 2005UALA01169

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 38,081 hours, 5,887 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT 3 FT FWD OF DOOR 4L, AND 1 FT BELOW DOOR THRESHOLD.  SKIN DENT REPAIRED PER SRM.
